Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 52, NWS Fort Worth, TX

October 24, 2010Anderson County, Texas

NWS Fort Worth, TX issued this tornado warning at Oct 24, 2010, 7:56 PM CDT for Anderson County, Texas. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 24, 2010, 7:56 PM CDT (00:56 UTC)
Expired
Oct 24, 2010, 8:30 PM CDT
In force
34 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Anderson County, TX

The radar

The Shreveport radar (KSHV), 165 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 24, 8:01 PM CDTHAIL 14 N Brushy Creek, TXQUARTER HAIL NEAR FOSTERVILLE
Oct 24, 8:12 PM CDTHAIL 1.752 S Frankston, TXSPOTTER REPORTS GOLFBALL HAIL 2 MILES SOUTH OF FRANKSTON ON HWY 155

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 24, 1:51 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 968 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
968 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1928 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.1
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WFUS54 KFWD 250056
TORFWD
TXC001-250130-
/O.NEW.KFWD.TO.W.0052.101025T0056Z-101025T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT SUN OCT 24 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN ANDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 830 PM CDT

* AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A DEVELOPING TORNADO 10 MILES SOUTHWEST OF FRANKSTON...MOVING 
  EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  FRANKSTON AROUND 810 PM CDT...

SPOTTERS HAVE OBSERVED A FUNNEL CLOUD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

&&

LAT...LON 3190 9543 3186 9543 3184 9544 3192 9570
      3204 9577 3208 9543 3201 9542 3199 9544
      3195 9544 3191 9542
TIME...MOT...LOC 0055Z 273DEG 29KT 3199 9565

$$


25
3 follow-up statements
496 
WWUS54 KFWD 250110
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT SUN OCT 24 2010

TXC001-250130-
/O.CON.KFWD.TO.W.0052.000000T0000Z-101025T0130Z/
ANDERSON TX-
810 PM CDT SUN OCT 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH
CENTRAL ANDERSON COUNTY...

AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 3 MILES SOUTH OF
FRANKSTON...MOVING EAST AT 35 MPH.

THE STORM WILL AFFECT AREAS OF NORTHEASTERN ANDERSON 
COUNTY...ESPECIALLY BETWEEN THE COMMUNITIES OF PERT...NECHES...AND 
TODD CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3190 9543 3186 9543 3184 9544 3193 9558
      3205 9564 3208 9543 3201 9542 3199 9544
      3195 9544 3191 9542
TIME...MOT...LOC 0108Z 273DEG 29KT 3201 9551

$$
456 
WWUS54 KFWD 250117
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
817 PM CDT SUN OCT 24 2010

TXC001-250130-
/O.CON.KFWD.TO.W.0052.000000T0000Z-101025T0130Z/
ANDERSON TX-
817 PM CDT SUN OCT 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN ANDERSON COUNTY...

AT 816 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING FUNNEL 
CLOUD JUST SOUTH OF FRANKSTON...MOVING EAST AT 35 MPH. THE SPOTTERS 
ALSO REPORTED GOLF BALL HAIL 4 MILES SOUTH OF FRANKSTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3190 9543 3186 9543 3186 9545 3193 9552
      3206 9559 3208 9543 3201 9542 3199 9544
      3195 9544 3191 9542
TIME...MOT...LOC 0116Z 273DEG 29KT 3201 9543

$$
250 
WWUS54 KFWD 250130
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
830 PM CDT SUN OCT 24 2010

TXC001-250139-
/O.EXP.KFWD.TO.W.0052.000000T0000Z-101025T0130Z/
ANDERSON TX-
830 PM CDT SUN OCT 24 2010

...THE TORNADO WARNING FOR NORTHEASTERN ANDERSON COUNTY EXPIRED AT
830 PM CDT...

BY 830 PM CDT...THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING HAD EXITED THE WARNED AREA AND THE WARNING EXPIRED.

LAT...LON 3190 9543 3186 9543 3186 9545 3193 9552
      3206 9559 3208 9543 3201 9542 3199 9544
      3195 9544 3191 9542
TIME...MOT...LOC 0129Z 273DEG 29KT 3200 9531

$$


25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 24, 7:35 PM CDT, 21 minutes earlier.

Area forecast discussion, Oct 24, 7:35 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT SUN OCT 24 2010

.UPDATE...
WILL BE CLEARING SOME OF THE COUNTIES FROM THE WESTERN EXTENT OF
WW707. HAVE ADJUSTED POPS AND WEATHER GRIDS ACCORDINGLY.

82/JLD

&&

.AVIATION...
DRYLINE HAS PUSHED THROUGH THE METROPLEX WITH SOUTHWEST WINDS
PREVAILING. THE DRYLINE WILL NOT CROSS KACT BUT THE WINDS WILL
SHIFT TO THE SOUTHWEST IN THE NEXT HOUR OR TWO. SOUTH-SOUTHWEST
TO SOUTHWEST WINDS WILL PREVAIL ACROSS THE REGION OVERNIGHT.
CROSSWIND PROBLEMS ARE LIKELY TO OCCUR MONDAY AFTERNOON WITH THE
SPEEDS INCREASING TO 20G30KT.

82/JLD

&&

.PREV UPDATE...
.UPDATE...
ADDED DELTA...FANNIN...AND LAMAR TO TORNADO WATCH 707. UPDATED
PRODUCTS WILL BE OUT SHORTLY.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 341 PM CDT SUN OCT 24 2010/

THROUGH TONIGHT...

TORNADO WATCH NUMBER 707 IS IN EFFECT FOR AREAS ALONG A DFW TO
HILLSBORO TO KILLEEN LINE WHERE SOME ENHANCED CUMULUS HAS
DEVELOPED BASED ON 1930Z VISIBLE SATELLITE IMAGERY. JUST EAST OF
THIS AREA OF ENHANCED CUMULUS LOCALLY CALCULATED PARAMETERS
INDICATE AN ENVIRONMENT WITH 2500 J/GK OF MIXED LAYER CAPE AND 0-6
KM BULK SHEAR OF 45 KTS. IF STORMS ARE ABLE TO DEVELOP ALONG THIS
LINE THERE IS A GOOD CHANCE THAT THEY WILL QUICKLY EVOLVE INTO
SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING
OUTFLOW WINDS. LOW LEVEL WINDS REMAIN VEERED OUT OF THE SOUTHWEST
AHEAD OF THIS LINE...AND DEW POINT DEPRESSIONS ARE ON THE ORDER OF
15 TO 20 DEG F...SO THE TORNADO POTENTIAL IS NOT HIGH.
HOWEVER...SUPERCELLS ARE LARGE AND STRONG ENOUGH FEATURES TO HAVE
A SUBSTANTIAL IMPACT ON THE LOW LEVEL ENVIRONMENT...SO ISOLATED
TORNADOES CANNOT BE RULED OUT.

THE SHORTWAVE TROUGH THAT IS CURRENTLY MOVING OVER THE FORECAST
AREA IS EXPECTED TO PROVIDE LARGE SCALE FORCING FOR ASCENT OVER
THE EASTERN HALF OF THE CWA THRU THE REMAINDER OF THE AFTERNOON
HRS. THIS FEATURE IS EXPECTED TO MOVE OFF TO THE EAST BY 03Z AND
LARGE SCALE FORCING FOR SUBSIDENCE IS EXPECTED TO MOVE OVER THE
AREA IN ITS WAKE. EXPECT THAT WHATEVER TSTM ACTIVITY DEVELOPS WILL
EITHER MOVE OFF QUICKLY TO THE NORTHEAST OR DISSIPATE A COUPLE OF
HOURS AFTER SUNSET.

ON MONDAY...A VERY POWERFUL UPPER LEVEL LOW PRESSURE SYSTEM WILL
MOVE INTO THE CENTRAL PLAINS BY MONDAY AFTERNOON. THE GFS FORECAST
FOR H500 HEIGHTS RANKS AS 3 STANDARD DEVIATIONS BELOW NORMAL BASED
ON HPC/S STANDARDIZED ANOMALIES PAGE. THIS WILL LEAD TO DEEP/RAPID
CYCLOGENESIS NEAR THE SURFACE ACROSS THE CENTRAL AND NORTHERN
PLAINS STATES. OVER THE SOUTHERN PLAINS THE RAPIDLY DEEPENING
CYCLONE WILL INCREASE THE PRESSURE GRADIENT ACROSS THE REGION
BRINGING SOUTHWESTERLY WINDS UP TO 20 TO 25 MPH WITH GUSTS TO 35
MPH MONDAY AFTERNOON. WILL HAVE TO MONITOR FOR POTENTIAL WIND
ADVISORY CRITERIA MONDAY AFTERNOON...HOWEVER THIS WOULD BE MORE OF
A CONCERN IF THE DEEPENING CYCLONE WERE A LITTLE CLOSER TO THE
SOUTHERN PLAINS. THE BIGGEST CONCERN APPEARS TO BE FIRE WEATHER
FOR MONDAY AFTERNOON. THE DRYLINE IS EXPECTED TO REMAIN NEARLY
STATIONARY BY TOMORROW AFTERNOON. THE DRYLINE IS EXPECTED TO
REMAIN ORIENTED ALONG A DFW TO KILLEEN LINE. WEST OF THE DRYLINE
AFTERNOON RH VALUES ARE EXPECTED TO DIP BELOW 30 PERCENT. LOW
AFTERNOON RH VALUES COMBINED WITH STRONG SOUTHERLY WINDS WILL
CREATE HIGH OR VERY HIGH FIRE DANGER CONDITIONS FOR LOCATIONS
PRIMARILY WEST OF INTERSTATE 35 TOMORROW AFTERNOON. DUE TO RECENT
RAINFALL...FUELS ARE NOT EXPECTED TO BURN EASILY...THEREFORE NO
FIRE WEATHER WATCH OR WARNING WILL BE ISSUED WITH THIS FORECAST
PACKAGE.

EAST OF THE DRYLINE...DEW POINTS ARE EXPECTED TO REMAIN IN THE
LOWER TO MID 60S. THUNDERSTORMS ARE NOT EXPECTED LARGELY BECAUSE
OF WARM AIR IN THE MID TO UPPER LEVELS OF THE TROPOSPHERE
PROVIDING A STOUT CAP FOR ANY POTENTIAL TSTM INITIATION. BECAUSE
OF THE LOW LEVEL MOISTURE REMAINING IN PLACE FIRE DANGER WILL BE
LOWER EAST OF THE DRYLINE DESPITE SIMILAR LOW LEVEL WIND
INTENSITY.

MONDAY NIGHT...AS THE POWERFUL UPPER LEVEL LOW PRESSURE SYSTEM
MOVES NORTHEAST OUT OF THE PLAINS IT WILL SEND A STRONG COLD FRONT
SOUTH THRU THE SOUTHERN PLAINS. THIS FRONT LOOKS TO MOVE THRU MUCH
OF NORTH TX JUST BEFORE SUNRISE TUESDAY MORNING. MAINTAINED LOW
CHANCE FOR THUNDERSTORMS IN FAR NORTHEAST CORNER OF THE CWA WHERE
BETTER LOW LVL MOISTURE WITH SOME MEAGER UPPER LVL SUPPORT EXISTS.
OTHERWISE THE FRONT IS EXPECTED TO MOVE THRU THE AREA WITHOUT
CAUSING MUCH IN THE WAY OF PRECIPITATION TO DEVELOP.

REMAINDER OF THE WEEK...REST OF THE FORECAST REMAINS ON TRACK.
WEAK FRONTAL BOUNDARY CONTINUES TO LOOK LIKE IT WILL MOVE SOUTH
THRU THE REGION WEDNESDAY NIGHT. WITH MOST OF THE LOW LVL MOISTURE
SCOURED OUT SOUTH OF THE REGION DUE TO MONDAY NIGHT/S COLD
FRONT...ONLY A FEW RAIN SHOWERS ARE EXPECTED TO DEVELOP WEDNESDAY
NIGHT AS THIS FRONT MOVES THRU THE AREA. OTHERWISE THE REMAINDER
OF THE FORECAST REMAINS DRY WITHOUT ANY LARGE STORM SYSTEMS
PROGGED TO MOVE INTO THE REGION.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  90  57  79  57 /  10   5  10   5   5
WACO, TX              66  90  61  83  56 /  10   5   5   5   5
PARIS, TX             61  88  58  77  53 /  30   5  20  10   5
DENTON, TX            59  88  53  78  53 /  10   5  10   5   5
MCKINNEY, TX          58  87  54  77  53 /  10   5  10   5   5
DALLAS, TX            64  89  60  78  58 /  10   5  10   5   5
TERRELL, TX           64  88  60  80  54 /  20   5  10  10   5
CORSICANA, TX         66  87  63  83  57 /  20   5  10   5   5
TEMPLE, TX            66  88  64  84  57 /  20   5   5   5   5
MINERAL WELLS, TX     54  91  52  79  54 /  10   5   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/82
Hazardous weather outlook, Oct 24, 2:45 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT SUN OCT 24 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
245 PM CDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING...GENERALLY EAST OF THE I-35 CORRIDOR. LARGE HAIL
AND DAMAGING STRAIGHT-LINE WINDS WILL BE THE PRIMARY THREATS.
TORNADIC SUPERCELLS ARE ALSO POSSIBLE. THE SEVERE WEATHER THREAT
WILL DIMINISH FROM WEST TO EAST AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHEAST
TEXAS MONDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
EVENING...PRIMARILY IN AREAS EAST OF THE I-35 CORRIDOR.

25

In the hours before

Local storm report, Oct 24, 6:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT SUN OCT 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             1 SW POWELL             32.11N  96.34W
10/24/2010  E1.00 INCH       NAVARRO            TX   PUBLIC

            HAIL UP TO QUARTER SIZE WAS REPORTED NEAR POWELL. THE
            REPORT WAS SENT VIA COCORAHS.
Local storm report, Oct 24, 7:04 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT SUN OCT 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             EUSTACE                 32.30N  95.98W
10/24/2010  E1.75 INCH       HENDERSON          TX   LAW ENFORCEMENT
Local storm report, Oct 24, 7:30 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT SUN OCT 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             SULPHUR SPRINGS         33.13N  95.60W
10/24/2010  E1.75 INCH       HOPKINS            TX   EMERGENCY MNGR

            GOLBALL HAIL REPORTED IN SULPHUR SPRINGS
Local storm report, Oct 24, 7:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT SUN OCT 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND GST     CAYUGA                  31.95N  95.97W
10/24/2010  E70 MPH          ANDERSON           TX   EMERGENCY MNGR

            60 TO 70 MPH WIND GUST REPORTED IN THE BETHANY-CAYUGA
            AREA
Local storm report, Oct 24, 7:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
739 PM CDT SUN OCT 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             BOIS D ARC              31.95N  95.75W
10/24/2010  E1.00 INCH       ANDERSON           TX   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED AT ACR 460 AND FM 860
Local storm report, Oct 24, 7:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT SUN OCT 24 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             BRADFORD                31.98N  95.77W
10/24/2010  E1.75 INCH       ANDERSON           TX   EMERGENCY MNGR

            GOLFBALL HAIL IN BRADFORD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 7:01 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro89 min
Oct 24, 7:20 PM CDTTornado WarningFWDAnderson, Henderson40 min
Oct 24, 8:40 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt65 min
Oct 24, 9:38 PM CDTSevere Thunderstorm WarningFWDHenderson37 min
Oct 24, 9:46 PM CDTTornado WarningFWDHenderson14 min
Oct 25, 3:51 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more15 hr

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.